# SDR CALA2009082600506

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 30,049 hours, 10,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ON RIGHT SIDE BETWEEN ROWS 15DEF - 22DEF IS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW AMM 35-51-06, OPS CHECKS GOOD.
